# SDR AUS20030063

- Difficulty date: January 16, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Gippld GA8
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YR1
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Screw
- Part number: STD1339
- Condition: Loose
- Location: Engine
- Part time: 300 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PUMP BODY 'ALLEN' SCREW LOOSE. FOUND DURING INSPECTION IAW LYCOMING SB/555.
